# SDR CA130722007

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,801 hours
- Engine: Lyc O360C2E
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 315371FR
- Condition: Broken
- Location: Rudder
- Part time: 3,252 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FRONT RT RUDDER PEDAL BROKE INTO 2 PEICES. THIS RESULTED IN THE REAR PILOT TO BE UNABLE TO ACTIVATE THE RT BRAKE.
